# SDR N6WA20110934

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 15,679 hours, 10,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD CLOSING FITTING AT FS314.00 HAS CORROSION.  R & R PASSENGER DOOR FITTING IAW SRM 51-42-06.
